# SDR FDEA201506252042

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N776FD
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 744 hours, 27,329 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N85358201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BULKHEAD LOWER CHORD SKIN CORRODED AT STATION 1720, STRINGER 28L.  AREA AT FUSELAGE WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-80-08-1A FIG 101 DETAIL IX.  COMPLIED WITH EA F5300-T0317468 PART 1.  CAT A REPAIR, MAJOR REPAIR.
